×

zbMATH — the first resource for mathematics

Exponential inequalities for sums of random vectors. (English) Zbl 0346.60001

MSC:
60A05 Axioms; other general questions in probability
62E99 Statistical distribution theory
62H99 Multivariate analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bernstein, S.N, (), (in Russian)
[2] Borovkov, A.A, Boundary problems for random walk and large deviations in function spaces, Teor. veroyatn. i primen., XII, 4, 635-654, (1967), (in Russian)
[3] Borovkov, A.A, Some inequalities for sums of multidimensional random variables, Teor. veroyatn. i primen., XIII, 155-159, (1968), (in Russian) · Zbl 0196.19501
[4] Buldygin, V.V, On certain properties of random series in Banach spaces, Teor. veroyatn. i mat. statist., 9, 37-46, (1973), (in Russian) · Zbl 0394.60053
[5] Ventzel, A.D, Theorems related to the functional of action for Gaussian random functions, Teor. veroyatn. i primen., XVII, 542-546, (1972), (in Russian)
[6] Hoeffding, W, On a theorem of V. M. zolotarev, Teoriya veroyatn. i primen., IX, 1, 96-99, (1964), (in Russian) · Zbl 0138.12101
[7] Gihman, I.I; Skorokhod, A.V, (), Chapt. VI Sect. 3
[8] Zolotarev, V.M, On a probabilistic problem, Teor. veroyatn. i primen., VI, 219-222, (1961), (in Russian)
[9] Zolotarev, V.M, Some remarks on multidimensional inequalities of Bernstein-Kolmogorov’s type, Teor. veroyatn. i primen., XIII, 289-294, (1968), (in Russian) · Zbl 0169.21002
[10] Mogulskii, A.A, Large deviations in the space C(0, 1) for sums defined on a finite Markov chain, Sibirsk. mat. zh., XV, 61-75, (1974), (in Russian)
[11] Nagaev, S.V; Fouk, D.H, Probability inequalities for sums of independent random variables, Teor. veroyatn. i primen., XVI, 660-675, (1971), (in Russian)
[12] Prokhorov, A.V, On multidimensional analogues of S. N. Bernstein’s inequalities, Teor. veroyatn. i primen., XIII, 275-288, (1968), (in Russian) · Zbl 0169.20904
[13] Prokhorov, A.V, On a probability inequality, Mat. zamyetki, 3, 737-744, (1968), (in Russian)
[14] Prokhorov, A.V, S. N. Bernstein’s inequalities in the multidimensional case, Teor. veroyatn. i primen., XIII, 462-470, (1968), (in Russian) · Zbl 0169.21001
[15] Prokhorov, A.V, Inequalities for Bessel functions of purely imaginary argument, Teor. veroyatn. i primen., XIII, 525-531, (1968), (in Russian) · Zbl 0167.46901
[16] Prokhorov, A.V, On sums of random vectors, Teor. veroyatn. i primen., XVIII, 193-195, (1973), (in Russian) · Zbl 0292.60080
[17] Prokhorov, Yu.V, An extension of S. N. Bernstein’s inequalities to the multidimensional case, Teor. veroyatn. i primen., XIII, 266-274, (1968), (in Russian) · Zbl 0165.20301
[18] Sudakov, V.N; Tzirelson, B.S, Extremal properties of half-spaces for spherically invariant measures, Zap. nauchn. seminarov lomi, 41, 14-24, (1974), (in Russian)
[19] Freidlin, M.I, Functional of action for a class of random processes, Teor. veroyatn. i primen., XVII, 536-541, (1972), (in Russian) · Zbl 0268.60040
[20] Ebralidze, Sh.S, Inequalities for large deviation probabilities in the multidimensional case, Teor. veroyatn. i primen., XVI, 755-759, (1971), (in Russian)
[21] Yurinskiĭ, V.V, On an infinite-dimensional variant of S. N. Bernstein’s inequalities, Teor. veroyatn. i primen., XV, 106-107, (1970), (in Russian) · Zbl 0193.44703
[22] Yurinskiĭ, V.V, On inequalities for large deviations of certain statistics, Teor. veroyatn. i primen., XVI, 386-389, (1971), (in Russian)
[23] Yurinskiĭ, V.V, Exponential inequalities for large deviations, Teor. veroyatn. i primen., XIX, 152-153, (1974), (in Russian)
[24] Yurinskiĭ, V.V, Exponential bounds for smooth fields, Teor. veroyatn. i primen., XIX, 230-235, (1974), (in Russian)
[25] Berman, S.M, Maxima and high level excursions of stationary Gaussian processes, Trans. amer. math. soc., 160, 65-86, (1971) · Zbl 0228.60014
[26] Fernique, X, Integrabilité des vecteurs gaussiens, C. R. acad. sci. Paris ser. A, 270, 1698-1699, (1970) · Zbl 0206.19002
[27] Fernique, X, Regularité de processus gaussiens, Inventions math., 12, 304-320, (1971) · Zbl 0217.21104
[28] Fortet, R; Mourier, E, LES fonctions aléatoires comme éléments aléatoires dans LES espaces de Banach, Studia math., XV, 62-79, (1955) · Zbl 0068.11104
[29] Hoeffding, W, Probability inequalities for sums of bounded random variables, J. amer. statist. assoc., 58, 13-30, (1963) · Zbl 0127.10602
[30] Kahane, J.-P, Sur LES sommes vectorielles, C. R. acad. sci. Paris., 259, 2577-2580, (1964) · Zbl 0127.35504
[31] Landau, H.J; Shepp, L.A, On the supremum of a Gaussian process, Sankhya ser. A., 32, 369-379, (1970) · Zbl 0218.60039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.